# SDR COM31027

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2435 · Starter-Generator
- Part: Start Gen
- Part number: 23080031
- Condition: Failed
- Location: Rt Engine
- Part time: 19,666 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE WILL NOT START.  REPLACED THE STARTER/GEN.
